# SDR FDEA201410163227

- Difficulty date: October 16, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 69,409 hours, 25,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 141N51121
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365, LBL 7, WL 208, FLOORBEAM UPPER ANGLE CORRODED.   FOUND OUT OF LIMITS PER SRM 53-00-51, FIG. 101, DETAIL III.  REPAIRED THE FLOORBEAM ANGLE BETWEEN LBL 15 - RBL 69, IAW SRM 53-00-51, FIG. 201, REPAIR 8.  MAJOR REPAIR.
